# SDR SWAA2022012466295

- Difficulty date: May 9, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 27,946 hours, 16,324 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 CANOE HAS A SMALL CRACK ON THE INSIDE SURFACE / REPAIRED PER E/A 1-A57-6168.
